# SDR AALA201712189063

- Difficulty date: December 17, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N187AN
- Make and model: Boeing 757223
- Aircraft serial: 32381
- Aircraft time: 59,950 hours, 14,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lgiht
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT INOPERATIVE AT SEAT 2E.  MAINTENANCE REPLACED THE LAMP IAW AMM 33-51-11 AND PERFORMED SUCCESSFUL OPERATIONAL CHECK.
